# SDR R61A2021100800798

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 27,751 hours, 20,053 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Location: Zone 900
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT COFFEE MAKER EMITTING SMOKE. DEFERRED.
